Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 247, NWS Atlanta, GA

March 6, 2020Dooly County, Macon County, Sumter County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 6, 2020, 4:47 PM EST for Dooly County, Macon County, Sumter County, Georgia. It took effect at Mar 7, 2020, 4:00 PM EST. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Mar 6, 2020, 4:47 PM EST (21:47 UTC)
In effect from
Mar 7, 2020, 4:00 PM EST
Expired
Mar 8, 2020, 8:27 AM EDT
In force
15 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Dooly County, GA, Macon County, GA, Sumter County, GA

The radar

The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint River at GA 26 near Montezuma (MNTG1).

Action stage
11 ft
Minor stage
20 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02349605, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

139 
WGUS42 KFFC 062147
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
447 PM EST Fri Mar 6 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Flint River near Montezuma affecting Dooly...Macon and Sumter 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC093-193-261-071147-
/O.NEW.KFFC.FL.W.0247.200307T2100Z-200310T1530Z/
/MNTG1.1.ER.200307T2100Z.200308T2300Z.200310T0930Z.NO/
447 PM EST Fri Mar 6 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Flint River near Montezuma.
* From Saturday afternoon until Tuesday morning.
* At 4 PM Friday the stage was 17.4 feet, and rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* The river is forecast to rise above flood stage by Saturday afternoon and 
  continue to rise to near 21.7 feet by Sunday evening. The river will
  fall below flood stage by Tuesday morning.
* At 20 feet, Flood Stage is reached. Minor flooding begins in the woodlands
  and extensive flood plain along the river upstream and downstream from the
  gage on Georgia Highway 26. The access road to Georges Boat Landing is flooded.
  

&&

LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
      3202 8400 3229 8408             

$$
5 follow-up statements
591 
WGUS82 KFFC 070257
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
957 PM EST Fri Mar 6 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 

  Flint River near Carsonville Hwy. 19 affecting Crawford...
  Talbot...Taylor and Upson Counties 

  Flint River near Montezuma affecting Dooly...Macon and Sumter 
  Counties 

 
GAC113-255-071657-
/O.EXT.KFFC.FL.W.0221.000000T0000Z-200308T0448Z/
/GRFG1.1.ER.200305T1530Z.200306T1545Z.200307T2248Z.NO/
957 PM EST Fri Mar 6 2020

The Flood Warning continues for
  The Flint River near Griffin Hwy. 16.
* Until Saturday evening.
* At 845 PM Friday the stage was 12.9 feet, and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* Between 12 and 13 feet...Minor flooding occurs in the woodlands, fields
  and pasture upstream and downstream from the gage on Georgia Highway 16
  or Newnan Road.
  

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$

GAC079-263-269-293-071657-
/O.EXT.KFFC.FL.W.0222.000000T0000Z-200309T0115Z/
/CLUG1.1.ER.200305T0030Z.200306T0430Z.200308T1915Z.NO/
957 PM EST Fri Mar 6 2020

The Flood Warning continues for
  The Flint River near Carsonville Hwy. 19.
* Until Sunday evening.
* At 930 PM Friday the stage was 22 feet, and falling.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by Sunday 
  afternoon.
* At 22 feet...Minor flooding expands into the woodlands and fields
  along the river upstream and downstream from the gage on U.S. 
  Highway 19. The flood waters will be up to 4 feet deep over the top
  of the boat ramp and cover a portion of the access road by the 
  bridge on the Taylor County side of the river.
  

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437             

$$

GAC093-193-261-071657-
/O.EXT.KFFC.FL.W.0247.200307T1800Z-200310T0800Z/
/MNTG1.1.ER.200307T1800Z.200308T1100Z.200310T0200Z.NO/
957 PM EST Fri Mar 6 2020

The Flood Warning continues for
  The Flint River near Montezuma.
* From tomorrow early afternoon until late Monday night.
* At 930 PM Friday the stage was 18.1 feet, and rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* The river is forecast to rise above flood stage by early Saturday
  afternoon, and continue to rise to near 21.6 feet by early Sunday 
  afternoon. The river will then fall below flood stage late Monday night.
* At 20 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands and extensive flood plain along the river upstream and downstream
  from the gage on Georgia Highway 26. The access road to Georges Boat Landing
  is flooded.
  

&&

LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
      3202 8400 3229 8408             

$$
482 
WGUS82 KFFC 070848
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
348 AM EST Sat Mar 7 2020

...The Flood Warning continues for the following rivers in Georgia...
  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 

  Flint River near Carsonville Hwy. 19 affecting Crawford...
  Talbot...Taylor and Upson Counties 

  Flint River near Montezuma affecting Dooly...Macon and Sumter 
  Counties 


GAC113-255-072248-
/O.CON.KFFC.FL.W.0221.000000T0000Z-200308T0448Z/
/GRFG1.1.ER.200305T1530Z.200306T1545Z.200307T2248Z.NO/
348 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Flint River near Griffin Hwy. 16.
* Until this evening.
* At 2AM Saturday the stage was 12.8 feet...and 
  falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 13 feet...Minor flooding continues in the woodlands...fields 
  and pasture upstream and downstream from the gage on Georgia 
  Highway 16 or Newnan Road. The backyards of homes at the end of 
  Landing Way upstream from the bridge will begin to flood.
  

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$

GAC079-263-269-293-072248-
/O.CON.KFFC.FL.W.0222.000000T0000Z-200309T0115Z/
/CLUG1.1.ER.200305T0030Z.200306T0430Z.200308T1915Z.NO/
348 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Flint River near Carsonville Hwy. 19.
* Until Sunday evening.
* At 03AM Saturday the stage was 21.4 feet...and 
  falling.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 22 feet...Minor flooding expands into the woodlands and fields
  along the river upstream and downstream from the gage on U.S. 
  Highway 19. The flood waters will be up to 4 feet deep over the top
  of the boat ramp and cover a portion of the access road by the 
  bridge on the Taylor County side of the river.
  

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437             

$$

GAC093-193-261-072248-
/O.CON.KFFC.FL.W.0247.200307T1800Z-200310T0800Z/
/MNTG1.1.ER.200307T1800Z.200308T1100Z.200310T0200Z.NO/
348 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Flint River near Montezuma.
* From this afternoon until late Monday night.
* At 3AM Saturday the stage was 18.7 feet...and 
  rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast to rise above flood stage by this afternoon and continue 
  to rise to near 21.6 feet by tomorrow early afternoon.The river 
  will fall below flood stage by Monday before midnight.
* At 23 feet...Minor flooding continues in the woodlands and 
  extensive flood plain along the river upstream and downstream from 
  the gage on Georgia Highway 26. The access road to Georges Boat 
  Landing will be flooded at least 3 feet deep.
  

&&

LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
      3202 8400 3229 8408             

$$
723 
WGUS82 KFFC 071411
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
911 AM EST Sat Mar 7 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 

  Flint River near Carsonville Hwy. 19 affecting Crawford...
  Talbot...Taylor and Upson Counties 

  Flint River near Montezuma affecting Dooly...Macon and Sumter 
  Counties 

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Coosa River near Plant Hammond affecting Floyd County 

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties 

  Oconee River near Oconee affecting Washington and Wilkinson 
  Counties 


GAC303-319-080411-
/O.CON.KFFC.FL.W.0240.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.200306T0047Z.200306T2200Z.000000T0000Z.NR/
911 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Oconee River near Oconee.
* Until further notice.
* At 8 AM Saturday the stage was 19.2 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 19 feet...Minor flooding continues to expand into the 
  woodlands and wetlands along the river upstream and downstream from
  a gage located by a dirt boat ramp on the west side of Avant Mine 
  off Adams Road in Washington County. The water level will begin to 
  surround the elevated USGS gage house.
  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC115-080411-
/O.CON.KFFC.FL.W.0243.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.200306T0300Z.200306T2132Z.000000T0000Z.NO/
911 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 7 AM Saturday the stage was 24.8 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 24 feet...Minor flooding begins of the woodlands...fields and 
  pastures along the river upstream and downstream from the gage on 
  the old Lock and Dam behind the Trading Post. The boat ramp will be
  mostly under water at the Lock and Dam park.
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC115-080411-
/O.CON.KFFC.FL.W.0219.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.200303T2100Z.200307T1200Z.000000T0000Z.NO/
911 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 7 AM Saturday the stage was 573.2 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 573 feet...Minor flooding continues to expand further into the
  woodlands...fields and pasture along the river upstream and 
  downstream from the gage behind Plant Hammond. The access road near
  the intakes behind the plant begins to flood. The boat ramp near 
  the intakes and a small portion of an access road near and under 
  the Georgia Highway 100 bridge will be under 3 feet of water.

&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$

ALC081-113-GAC053-215-080411-
/O.CON.KFFC.FL.W.0220.000000T0000Z-200308T1700Z/
/CBUG1.1.ER.200304T1816Z.200306T0000Z.200308T1100Z.NO/
911 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Chattahoochee River near Columbus.
* Until Sunday afternoon.
* At 8 AM Saturday the stage was 27.5 feet...and slowly falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 27 feet.
* The river will fall below flood stage Sunday morning.
* At 27 feet...Flood stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the 14th Street 
  bridge. Portions of the River Walk in Columbus begin to flood and 
  will be closed to the public. The water level continues to approach
  the foundation of the Phenix City Amphitheater in Alabama.
  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$

GAC113-255-080224-
/O.EXT.KFFC.FL.W.0221.000000T0000Z-200308T0224Z/
/GRFG1.1.ER.200305T1530Z.200306T1545Z.200307T2024Z.NO/
911 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Flint River near Griffin Hwy. 16.
* Until this evening.
* At 8 AM Saturday the stage was 12.5 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by late this 
  afternoon.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands...fields and pasture upstream and downstream from the gage
  on Georgia Highway 16 or Newnan Road.
  

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$

GAC079-263-269-293-080411-
/O.EXT.KFFC.FL.W.0222.000000T0000Z-200308T1934Z/
/CLUG1.1.ER.200305T0030Z.200306T0430Z.200308T1334Z.NO/
911 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Flint River near Carsonville Hwy. 19.
* Until Sunday afternoon.
* At 8 AM Saturday the stage was 20.8 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by late 
  Sunday morning.
* At 20 feet...Minor flooding continues along the river in the 
  woodlands and fields upstream and downstream from the gage on U.S. 
  Highway 19. The flood waters will cover the boat ramp up to two 
  feet deep and cover a portion of the access road by the bridge on 
  the Taylor County side of the river.
  

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437             

$$

GAC093-193-261-080411-
/O.EXT.KFFC.FL.W.0247.200307T2230Z-200310T0200Z/
/MNTG1.1.ER.200307T2230Z.200308T1100Z.200309T2000Z.NO/
911 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Flint River near Montezuma.
* From late this afternoon until Monday evening.
* At 8 AM Saturday the stage was 19.1 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* The river is forecast to rise above flood stage late this 
  afternoon and continue to rise to near 21.3 feet by early Sunday 
  afternoon. The river will fall below flood stage by Monday afternoon.
* At 20 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands and extensive flood plain along the river upstream and 
  downstream from the gage on Georgia Highway 26. The access road to 
  Georges Boat Landing is flooded.
  

&&

LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
      3202 8400 3229 8408             

$$
851 
WGUS82 KFFC 080225
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
925 PM EST Sat Mar 7 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Flint River near Carsonville Hwy. 19 affecting Crawford...
  Talbot...Taylor and Upson Counties 

  Flint River near Montezuma affecting Dooly...Macon and Sumter 
  Counties 

 
GAC079-263-269-293-081625-
/O.EXT.KFFC.FL.W.0222.000000T0000Z-200308T1700Z/
/CLUG1.1.ER.200305T0030Z.200306T0430Z.200308T1100Z.NO/
925 PM EST Sat Mar 7 2020

...Flood Warning extended until Sunday afternoon...The Flood Warning 
continues for
  The Flint River near Carsonville Hwy. 19.
* Until Sunday afternoon.
* At 845 PM Saturday the stage was 19.4 feet, and falling. 
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by Sunday 
  morning.
* Between 18 and 20 feet...Minor flooding occurs along the river in the
  woodlands and low lying areas of fields upstream and downstream from the
  gage on U.S. Highway 19. The water level will reach the top of a boat
  ramp by the bridge on the Taylor County side of the river.
  

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437             

$$

GAC093-193-261-081625-
/O.EXT.KFFC.FL.W.0247.000000T0000Z-200309T1900Z/
/MNTG1.1.ER.200308T0830Z.200308T1700Z.200309T1300Z.NO/
925 PM EST Sat Mar 7 2020

...Flood Warning extended until Monday afternoon...The Flood Warning 
continues for
  The Flint River near Montezuma.
* From early tomorrow until Monday afternoon.
* At 9 PM Saturday the stage was 19.5 feet, and rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast to rise above flood stage by early Sunday morning and continue 
  to rise to near 20.3 feet by early Sunday afternoon. The river 
  will then fall below flood stage by late Monday morning.
* At 20 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands and extensive flood plain along the river upstream and 
  downstream from the gage on Georgia Highway 26. The access road to 
  Georges Boat Landing is flooded.
  

&&

LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
      3202 8400 3229 8408             

$$
781 
WGUS82 KFFC 081227
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
827 AM EDT Sun Mar 8 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Flint River near Montezuma affecting Dooly...Macon and Sumter 
  Counties

 
GAC093-193-261-081257-
/O.CAN.KFFC.FL.W.0247.000000T0000Z-200309T1900Z/
/MNTG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
827 AM EDT Sun Mar 8 2020

The Flood Warning is cancelled for
  The Flint River near Montezuma.
* This takes effect immediately.
* At 8 AM Sunday the stage was 19.3 feet...and cresting.
* Flood stage is 20 feet.
* The river is no longer expected to reach flood stage.
* At 20 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands and extensive flood plain along the river upstream and 
  downstream from the gage on Georgia Highway 26. The access road to 
  Georges Boat Landing is flooded.


&&

LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
      3202 8400 3229 8408             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 6, 2:35 PM EST, 2 hours 12 minutes earlier.

Area forecast discussion, Mar 6, 2:35 PM EST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
235 PM EST Fri Mar 6 2020

.SHORT TERM /Tonight through Saturday Night/...

Strong high pressure has built into the mid sections of the CONUS
allowing for drying conditions all the way into the deep south
including the local area. Gradient between this and departing
surface low off the mid Atlantic is creating string wind gusts
locally. Gusts in excess of 30 kts haven't been quite as common as
models had suggested but with a bit more mixing, anticipate gusts
will increase in frequency.

The high will settle over the Tennessee Valley by tonight allowing
for lowering wind speeds but still less than optimal radiational
cooling conditions. Still, with the clear skies, have gone more
with the cooler MAV/MET blend and lows below freezing for most all
areas of North and Central GA.

High will translate east on Saturday and upper level trough will
be replaced by and approaching ridge. This will allow for some
recovery for the afternoon temperatures and highs in the mid to
upper 50s. A much needed break from precip will be in store for
the short term period with sunny skies for the entire time.

Deese

.LONG TERM /Sunday through Friday/...

High pressure in control over the region will gradually shift east
by Monday in response to shortwave energy/moisture increasing across
the area from the west. The good news is that it will remain dry
through Monday before rain returns Monday night into Tuesday. It
appears that a series of shortwave troughs/weak systems will cross
the area Tuesday through Thursday within progressive westerly flow.
Fortunately, no significant or prolonged periods of "heavy" rainfall
are expected compared to this past week. By Friday, upr ridge builds
over the region in response to deepening low pressure system
entering the southern High Plains. Aside from a few warm-advection
showers or storms, impacts to our area will be minimal through
Friday.

After near normal temperatures Sunday, look for above normal values
once again to persist through much of the work week.

DJN.83

&&

.AVIATION... 18Z UPDATE...

Basically a wind forecast as VFR conditions will be a mainstay for
this entire forecast period. Gust Gusts in excess of 30 kts will
be common through later afternoon and low end gusts continuing to
after midnight. Winds will become nearly due north by the end of
the TAF period for ATL.

//ATL CONFIDENCE...18Z UPDATE...
High on all elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          32  57  34  62 /   0   0   0   0
Atlanta         32  55  35  60 /   0   0   0   0
Blairsville     26  53  32  58 /   5   0   0   0
Cartersville    31  55  33  62 /   0   0   0   0
Columbus        34  60  37  64 /   0   0   0   0
Gainesville     31  56  34  59 /   0   0   0   0
Macon           33  59  34  63 /   0   0   0   0
Rome            31  55  32  62 /   0   0   0   0
Peachtree City  32  57  34  62 /   0   0   0   0
Vidalia         36  59  36  65 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 PM EST this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...Deese
LONG TERM....DJN.83
AVIATION...Deese
Hazardous weather outlook, Mar 6, 5:10 AM EST, 11 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
510 AM EST Fri Mar 6 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
510 AM EST Fri Mar 6 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A Wind Advisory has been issued for today. Strong northwest winds
of 20 to 25mph will be likely with frequent gusts to 30 to 40 mph
possible.

While rain ended across north and central Georgia, ongoing flooding
issues will continue with many creeks and streams continuing to
rise.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Flooding will also continue for the next several days as area
creeks, streams and rivers continue to transport the runoff from the
recent heavy rains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 7:04 PM ESTRiver Flood WarningFFCHaralson15 hr
Mar 5, 8:42 PM ESTRiver Flood WarningFFCWashington, Wilkinson64 hr
Mar 5, 8:53 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard22 hr
Mar 5, 8:53 PM ESTRiver Flood WarningFFCGwinnett117 min
Mar 5, 11:18 PM ESTRiver Flood WarningFFCFloyd21 days
Mar 5, 11:34 PM ESTRiver Flood WarningFFCTaliaferro, Wilkes24 hr
Mar 6, 4:57 AM ESTRiver Flood WarningFFCCobb, Douglas29 hr
Mar 6, 9:40 AM ESTRiver Flood WarningFFCEmanuel, Treutlen39 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.